Much done. Only thing is that my heart feels a little racey. Does this go away After awhile? Because I'm prone to anxiety anyway.
I just started taking adderall 10 mg at nite. This is only my 2nd day and felt wonderful got so?
- 12 Aug 2011 by Rutherford3940
- 12 Aug 2011
- adderall, anxiety, generalized anxiety disorder, heart
Added 12 Aug 2011:
Oops error on my question. I take it in the morning. Not eve.
That is a weird time to take it is at bedtime because it is an amphetimine, the norm is to take it of a morning no later than noon because it has a tendancy to keep you awake.. since you just stared taking it, its common to experience a racy heartbeat and should go away the longer you take it.. But if you are still experiencing rapid heartbeat after a week, just taking 10mg (thats a small dose) let your doctor know and you may need to be put on something else... Good luck
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2010 • 2 answers
I am currently taking prozac. Im on day 13 of taking it now. A few days ago I felt really good. Had?
Posted 7 Sep 2011 • 2 answers
Posted 27 Jun 2013 • 6 answers
I have a slight increase in my heart rate when taking adderall xr with celexa should I call my doc ?
Posted 23 Mar 2014 • 4 answers
Posted 18 Feb 2015 • 2 answers